# SDR DALA2025021601169

- Difficulty date: February 15, 2025
- Submitted: February 16, 2025
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 92,323 hours, 43,028 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHIP 3248 DISC: @ FL360 ECAM MSG A/THR OFF -WE TURN IT OFF,PACK 1+2 FAULT ECAM MSG WITH CABIN ALT GOING UP,EMER DESCENT INITIATED O2 MASK AND USED PACK1+2 LIGHTS FLASH ON OVERHEAD PANEL,PACK1 RESET IT DID NOT HELP,BETWEEN FL280-240 WHOLE SYSTEM RESET ITSELF,AND STARTED TO WORK ,WE LEVEL OFF AT FL200AFTER TALKING TO MCC,OCC WE CONTINUED TO OMA AND CLIMB TO FL300,THE REST OF THE FLIGHT WAS NORMAL,AT THE GATE IN OMA WE HAD ENG2 FADEC MX MSG II CAT MSG. C/A: T/S PER TSM 73-25.R/R`D EIU-2 PER AMM 73-25-34,AND RELAY 16HB PERFORMED 1+2 ENGINE RUN ALL NORMAL,O2 MASK STOWED AND AT 1300 , C/W MD LOG 08111222,MCC NOTIFIED OK FOR SVC. (LP: 6102908)
